# SDR SWAA2023051724139

- Difficulty date: April 6, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] IDENTIFIED 231XF PANEL IAW SRM 53-00-50-0I-1 PARA FIGURE 4; TABLE 4  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F  WILL PERFORM REPAIRS IAW SRM 53-00-50-2R-0  FABRICATED NEW PANEL USING BMS 4-17 TY6 LOT: 1522265-1 IAW SRM 53-00-50-2R-0 PARA 1.A.NOTE. ALONG WITH DWG 144A5819 SHEET: 126  INSTALLED 42EA INSERTS USING BMS 5-107 LOT: AK2KP8383K CURED RESIN USING THERMOMETER ATS2208 DUE: 10/2023 IAW SRM 53-00-50-2R-0 PARA 5.S.(1) ALONG WITH DWG 144A5810 SHEET: 126  STILL NEEDS FOAM TAPE TO BE INSTALLED;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] VERIFIED CORRECTIVE ACTION ITEMS 1-2.;[04] INSTALLED PROTECTIVE TAPE (BMS8-283TY1 LOT# OCN056291) TO LOWER SURFACE AND VERIFIED PANEL WAS PARTMARKED IAW DRAWING 144A5810 SHT 126.  JOB COMPLETE.;[05] VERIFIED CORRECTIVE ACTION ITEM 4; JOB COMPLETE.
